Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Had a twinrix vaccination. Should I avoid dexemethazone?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
i had a twinrix vaccination 3 days ago should i not take dexemethazone today
Posted Sat, 5 May 2012 in General Health
Answered by Dr. Rakhi Tayal 5 hours later

Thanks for posting your query.

You had your twinrix vaccination three days ago.

You can safely take your dexamethasone without worrying about any effect on the immunogenic response produced by your body after vaccination.

Sudden stoppage of dexamethasone without a medical supervision can precipitate withdrawal symptoms and can aggravate your problem.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor